American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] K. S. Ryu and M. K. Im. A measure-valued analogue of Wiener measure and the measure-valued Feynman-Kac formula. Trans. Amer. Math. Soc. 354 (2002) 4921-4951. MR 1926843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yuncheng You. Quadratic integral games and causal synthesis. Trans. Amer. Math. Soc. 352 (2000) 2737-2764. MR 1650054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sylvie Monniaux and Jan Prüss. A theorem of the Dore-Venni type for noncommuting operators. Trans. Amer. Math. Soc. 349 (1997) 4787-4814. MR 1433125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gustaf Gripenberg. Weak solutions of hyperbolic-parabolic Volterra equations . Trans. Amer. Math. Soc. 343 (1994) 675-694. MR 1216335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Josip Globevnik. Zero integrals on circles and characterizations of harmonic and analytic functions . Trans. Amer. Math. Soc. 317 (1990) 313-330. MR 958892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Kappel and K. Kunisch. Invariance results for delay and Volterra equations in fractional order Sobolev spaces . Trans. Amer. Math. Soc. 304 (1987) 1-51. MR 906804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jan Prüss. On linear Volterra equations of parabolic type in Banach spaces . Trans. Amer. Math. Soc. 301 (1987) 691-721. MR 882711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hans Engler. On nonlinear scalar Volterra integral equations. I . Trans. Amer. Math. Soc. 291 (1985) 319-336. MR 797063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. A. Burton and W. E. Mahfoud. Stability criteria for Volterra equations . Trans. Amer. Math. Soc. 279 (1983) 143-174. MR 704607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. C. Grimmer. Resolvent operators for integral equations in a Banach space . Trans. Amer. Math. Soc. 273 (1982) 333-349. MR 664046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Olof J. Staffans. A nonlinear Volterra equation with rapidly decaying solutions . Trans. Amer. Math. Soc. 258 (1980) 523-530. MR 558188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stig-Olof Londen. An existence result on a Volterra equation in a Banach space . Trans. Amer. Math. Soc. 235 (1978) 285-304. MR 0473770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. J. Levin. Resolvents and bounds for linear and nonlinear Volterra equations . Trans. Amer. Math. Soc. 228 (1977) 207-222. MR 0433162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Olof J. Staffans. Systems of nonlinear Volterra equations with positive definite kernels . Trans. Amer. Math. Soc. 228 (1977) 99-116. MR 0463831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Ney. The asymptotic behavior of a Volterra-renewal equation . Trans. Amer. Math. Soc. 228 (1977) 147-155. MR 0440317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William L. Gibson. Embedding Stieltjes-Volterra integral equations in Stieltjes integral equations . Trans. Amer. Math. Soc. 227 (1977) 263-277. MR 0430695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Olof J. Staffans. Tauberian theorems for a positive definite form, with applications to a Volterra equation . Trans. Amer. Math. Soc. 218 (1976) 239-259. MR 0422936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Olof J. Staffans. Positive definite measures with applications to a Volterra equation . Trans. Amer. Math. Soc. 218 (1976) 219-237. MR 0458086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James A. Reneke. Product integral solutions for hereditary systems . Trans. Amer. Math. Soc. 181 (1973) 483-493. MR 0324340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Terrence S. McDermott. Successive approximations in ordered vector spaces and global solutions of nonlinear Volterra integral equations . Trans. Amer. Math. Soc. 165 (1972) 57-64. MR 0291909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. D. Tamarkin. On Volterra's integro-functional equation . Trans. Amer. Math. Soc. 28 (1926) 426-431. MR 1501355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Einar Hille. An existence theorem . Trans. Amer. Math. Soc. 26 (1924) 241-248. MR 1501276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Clyde E. Love. Singular integral equations of the Volterra type . Trans. Amer. Math. Soc. 15 (1914) 467-476. MR 1500990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Griffith C. Evans. Volterra's integral equation of the second kind, with discontinuous kernel. II . Trans. Amer. Math. Soc. 12 (1911) 429-472. MR 1500899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Griffith C. Evans. Volterra's integral equation of the second kind, with discontinuous kernel . Trans. Amer. Math. Soc. 11 (1910) 393-413. MR 1500871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1